Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feel movement in chest and increased heartbeat. Taken medication for high BP and cholesterol

my age is 30 ,bout 7 month ago i was detected with high BP and high put me on cocandesartion cilextile,asprin and phenoget.but after one month i succeeded in controlling cholestrol, he then cut asprin and phenoget and simply prescribed CandCilxtle and Vit D .later on he once again tested my cholestrol and prescribed me statin my cholestol is normal and i have no BP but some time it happens that some thing is moving up in my chest and simultaneously i feel louder beat but no plapitation or chest discomfort or BP disorder.literally speaking this situation realy make me confuse in that momemt. Respctable doctor kindly guide me in this regard
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello abdul.saboor961 , i have gone through your history would like to ask you a question have you told your doctor about the " some thing is moving up in my chest and simultaneously i feel louder beat " during your first visit when he pescribed you all three medications . If your answer is yes then i believe he suspected you having an episode of acute coronary syndrome -- whose initial presentation matches with your complaint i.e., a young hypertensive patient presenting with chest discomfort / uneasiness / breathlessness in absence of any established prior pulmonary disease . However on seeing you progress and improvement your doctor has stopped those medicaton and put on the ones you mentioned in your history. Regarding your query about " some thing is moving up in my chest and simultaneously i feel louder beat " i would firmly recommend you to get a base line ECG and a echocardiography done to evaluate your heart for any abnormalities and if everything is fine please continue your medications as pescribed by your doctor. Hope i have been able to clear your doubts. Take care.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor